Header

UZH-Logo

Maintenance Infos

Symplectic microgeometry III: monoids


Cattaneo, Alberto S; Dherin, Benoît; Weinstein, Alan (2013). Symplectic microgeometry III: monoids. Journal of Symplectic Geometry, 11(3):319-341.

Abstract

We show that the category of Poisson manifolds and Poisson maps, the category of symplectic microgroupoids and Lagrangian submicrogroupoids (as morphisms), and the category of monoids and monoid morphisms in the microsymplectic category are equivalent symmetric monoidal categories.

Abstract

We show that the category of Poisson manifolds and Poisson maps, the category of symplectic microgroupoids and Lagrangian submicrogroupoids (as morphisms), and the category of monoids and monoid morphisms in the microsymplectic category are equivalent symmetric monoidal categories.

Statistics

Citations

4 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 15 Nov 2013
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2013
Deposited On:15 Nov 2013 14:55
Last Modified:07 Dec 2017 23:42
Publisher:International Press
ISSN:1527-5256
Publisher DOI:https://doi.org/10.4310/JSG.2013.v11.n3.a1
Related URLs:http://arxiv.org/abs/1109.4789

Download

Content: Published Version
Language: English
Filetype: PDF - Registered users only
Size: 217kB
View at publisher